Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Weakness and pain in the joints and lower abdomen after ejaculation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   Hi
User :   I get very bad pain in the joints, lower abdomen after ejaculation, please help
User :   Why do I get the pain
User :   and it lasts for weeks
Doctor :   ok
Doctor :   Which are the ares that pain and is it more so the after ejaculation that you are having it or having other wise also
User :   only after ejaculation
User :   feel very tired due to this pain
User :   please help me
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
User :   Joints, lower back
Doctor :   Do you have any other medical illness that you would like to tell me
User :   no
User :   no other illness
Doctor :   ok
Doctor :   What are your Blood Hemoglobin levels
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor